Louisiana, 2024Tornadoes and Hail in Louisiana, December 28, 2024
December 28, 2024 · NWS JAN · 22 events in 9 counties and zones
On December 28th, an outbreak of severe weather took place. Initially, a few isolated supercells storms developed and produced some tornadoes.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 0
- Injuries
- 0
- Property damage
- $1.2 million
- Crop damage
- $5,000
- Events
- 22
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
On December 28th, an outbreak of severe weather took place. Initially, a few isolated supercells storms developed and produced some tornadoes. As this occurred, a line of storms also developed and eventually pushed eastward across our region. Widespread damaging winds occurred with the line along with numerous tornadoes. This particular convective system was extremely efficient at producing tornadoes. This resulted in a record number of tornadoes for the month of December. The total across our forecast area was 43. The previous December record was 24 back in 2022.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before the first event at Dec 28, 3:14 PM CST, 13 minutes earlier.
Area forecast discussion, Dec 28, 3:14 PM CST, 13 minutes before
Area Forecast Discussion
National Weather Service Jackson MS
314 PM CST Sat Dec 28 2024
...New DISCUSSION...
.DISCUSSION...
Issued at 313 PM CST Sat Dec 28 2024
Tonight: A significant severe weather event is still likely later
this afternoon and this evening. The Tornado Watch for I-55 and east
will be allowed to expire at 3PM as the convection earlier today has
somewhat stabilized the area there. The new PDS Tornado Watch to the
west of I-55 is in effect until 9 PM. Not a lot has changed in the
thinking from this morning. Damaging winds up to 80mph, Tornadoes;
some strong and long track, and hail up to golfball size will all be
possible with the storms. In addition, due to antecedent conditions
two to four inches of rain in a short amount of time will be
possible leading to localized flash flooding, especially over urban
and poor drainage areas.
Mid afternoon water vapor imagery/RAP analysis showed a potent
shortwave trough over central Oklahoma and north central Texas.
Moisture and instability will continue to increase over our CWA ahead
of this approaching feature. A stout speed max will rotate around
the base of the shortwave trough and across our CWA helping to
increase severe storm potential. This is expected to result in
numerous severe storm damage leading to widespread power outages
this evening. The potential for severe storms should be winding down
over east Mississippi by midnight but there will be the chance for
rain over east Mississippi until the cold front shifts into Alabama.
/22/
Sunday through next week (Friday)...
In the wake of the severe weather event today, a mostly quiet long
term period can be expected through the early to mid portion of the
period. Longwave trough/frontal zone will be shifting off to the
east, with sfc ridging & drier air building back in into late
weekend through early next week. This pattern will support
seasonably warm pattern Sunday into early next week. Highs & lows
during this period will be some 8-15F above (highs of 63-72F & lows
44-48F Monday morning & 45-54F Tuesday morning). A fast moving
shortwave trough/sfc low & frontal system will drive in potential
gusty winds on Tuesday but no concerns for storms as PWs will remain
too low for convection. If moisture can be on the uptick, this would
need to be monitored. In the wake of this frontal zone, a cold
1030mb sfc high will dive down out of the Plains into the Gulf
Coast, ushering in near to seasonably cool temperatures. Highs &
lows in the Wednesday to Friday timeframe will be some 2-5F below
(highs 51-58F & lows 36-41F Wednesday morning & 29-35F both Thursday
& Friday mornings with coldest north of Hwy 84 Thursday & northeast
half Friday morning). Widespread frost/freeze looks likely during
this timeframe. /DC/
&&
.AVIATION...
(18Z TAFS)
Issued at 1149 AM CST Sat Dec 28 2024
Still looking at a rough day in aviation later this afternoon with a
mixture of VFR/IFR/LIFR ceilings across multiple TAF sites. Current
radar scans are still showing SHRA & TSRA east of the I-55 corridor.
The fog is continuing to clear and ceilings are still lifting in
southern & central areas in MVFR with several spots lifting to VFR.
The main line of storms will arrive in the late afternoon to early
evening hours & should clear the area shortly after midnight.
Expect some gustier winds as well in any storms & preceding
convection. A wind shift is expected in the wake of the front to
the WNW. In the wake of the front, there is potential for another
round of stratus & fog to return after 29/04-10Z Sunday. Flight
categories of IFR to even as low as VLIFR are psbl, especially for
central to southern TAF sites. Conditions will start to clear to
MVFR/VFR conditions by 16Z Sunday with VFR conditions prevailing
across the forecast area by 18Z Sunday. /SAS/DC/CR/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 54 67 47 71 / 100 0 0 0
Meridian 53 67 45 69 / 100 0 0 0
Vicksburg 51 67 47 72 / 90 0 0 0
Hattiesburg 56 70 46 71 / 90 0 0 0
Natchez 53 67 49 71 / 90 0 0 0
Greenville 52 64 47 67 / 100 0 0 0
Greenwood 53 66 47 70 / 100 0 0 0
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...None.
LA...None.
AR...None.
&&
22/DC/CR
In the hours before
Special weather statement, Dec 28, 10:01 AM CST, 5 hours 26 minutes before
Special Weather Statement
National Weather Service Jackson MS
1001 AM CST Sat Dec 28 2024
MSZ064>066-073-281630-
Jones MS-Jefferson Davis MS-Covington MS-Lamar MS-
1001 AM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT EASTERN COVINGTON...NORTHWESTERN
LAMAR...WEST CENTRAL JONES AND EASTERN JEFFERSON DAVIS COUNTIES
THROUGH 1030 AM CST...
At 1000 AM CST, Doppler radar was tracking a strong thunderstorm over
Sumrall, or 13 miles northwest of West Hattiesburg, moving northeast
at 45 mph.
HAZARD...Wind gusts up to 40 mph and half inch hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Seminary and Sanford around 1005 AM CST.
Collins around 1010 AM CST.
Hebron around 1020 AM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Tornado Watch remains in effect until 300 PM CST for south central
and southeastern Mississippi.
&&
LAT...LON 3141 8965 3177 8951 3166 8925 3143 8941
3143 8945 3138 8945 3135 8947
TIME...MOT...LOC 1600Z 205DEG 38KT 3145 8954
MAX HAIL SIZE...0.50 IN
MAX WIND GUST...40 MPH
86Local storm report, Dec 28, 10:50 AM CST, 4 hours 37 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1050 AM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1042 AM Hail Dermott 33.52N 91.43W
12/28/2024 E2.75 Inch Chicot AR Fire Dept/Rescue
Large hail in town to at least baseball
size, some possibly larger. Will update with
additional info and damages later.
&&
CELocal storm report, Dec 28, 11:00 AM CST, 4 hours 27 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
1100 AM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1004 AM Hail 1 NE Mist 33.28N 91.68W
12/28/2024 E1.50 Inch Ashley AR Public
&&
CESpecial weather statement, Dec 28, 12:49 PM CST, 2 hours 38 minutes before
Special Weather Statement
National Weather Service Jackson MS
1249 PM CST Sat Dec 28 2024
MSZ018-019-281945-
Sunflower MS-Bolivar MS-
1249 PM CST Sat Dec 28 2024
...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SUNFLOWER AND BOLIVAR
COUNTIES THROUGH 145 PM CST...
At 1249 PM CST, Doppler radar was tracking a strong thunderstorm over
Beulah, or near Rosedale, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to vegetation is
possible.
This strong thunderstorm will be near...
Pace around 1255 PM CST.
Mound Bayou, Winstonville, Merigold, Cleveland, and Renova around
100 PM CST.
Shelby around 105 PM CST.
Parchman and Rome around 120 PM CST.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
&&
LAT...LON 3399 9066 3399 9046 3397 9045 3367 9045
3353 9075 3353 9117 3362 9113 3370 9118
3368 9103 3372 9114 3378 9114 3378 9099
3385 9107 3393 9101 3396 9108 3396 9097
3401 9098 3412 9074 3412 9066
TIME...MOT...LOC 1849Z 247DEG 38KT 3379 9097
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
86Local storm report, Dec 28, 1:22 PM CST, 2 hours 5 minutes before
Preliminary Local Storm Report
National Weather Service Jackson MS
122 PM CST Sat Dec 28 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0301 PM Tornado 3 ESE Myrick 31.65N 88.95W
12/27/2024 Jones MS Emergency Mngr
Along Clay Taylor Rd and Pearman Rd, tree
down on a house, roof lifted and supporting
brick column shifted and cracked. Trampoline
and play set blown into a field. TDS was
noted as well near the Co line associated
with this damage.
&&
CEEvent by event
13 thunderstorm wind, 7 tornado, 2 hail. Local standard time, as filed.
Hail, Franklin
- When
- December 28, 3:27 PM CST
- Where
- Franklin County, 1.81 mi NW of Winnsboro
- Measured
- 1.5 in hail
- Property damage
- $10,000
- Reported by
- Social Media
- Coordinates
- 32.190, -91.750
Hail up to 1.5 inches in diameter fell on Louisiana State Road 618.
Thunderstorm Wind, Morehouse
- When
- December 28, 3:35 PM CST
- Where
- Morehouse County, Log Cabin
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Crop damage
- $5,000
- Reported by
- Emergency Manager
- Coordinates
- 32.830, -91.880
Several trees were blown down 2 to 4 miles North of town. Some old barns had some tin peeled off.
Thunderstorm Wind, West Carroll
- When
- December 28, 4:07 PM CST
- Where
- West Carroll County, 1.5 mi SSW of Chickasaw
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $1,000
- Reported by
- Law Enforcement
- Coordinates
- 32.950, -91.330
A tree was blown down near Highway 17 north of Oak Grove.
Thunderstorm Wind, Richland
- When
- December 28, 4:13 PM CST to 4:17 PM CST
- Where
- Richland County, 1.86 mi NNE of Dunn to 1.03 mi SW of Warden
- Measured
- 60 kt (69 mph) estimated gust
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.493, -91.564
Several barns and outbuildings had roof, tin or shingle damage. Multiple trees within this swath were damaged or downed as well.
Thunderstorm Wind, Richland
- When
- December 28, 4:14 PM CST to 4:17 PM CST
- Where
- Richland County, 2.32 mi E of Dunn
- Measured
- 56 kt (64 mph) estimated gust
- Property damage
- $65,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.467, -91.540
Some minor roof damage in the area and a few trees damaged or downed.
Tornado, Madison
- When
- December 28, 4:16 PM CST to 4:22 PM CST
- Where
- Madison County, 2.03 mi NNE of Altoona to 6.33 mi NNE of Waverly
- Rating
- EF1
- Path length
- 5 mi
- Path width
- 230 yd
- Continued into
- East Carroll, La (JAN)
- Property damage
- $50,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.477, -91.436
This tornado began near LA Highway 577 north of Waverly and tracked northeast, where it damaged the roof of a house on Highway 577 and snapped several trees. It also peeled tin off the roof of an outbuilding and spread debris into the field northeastward along the path. The tornado continued northeastward largely across open fields, crossed into southwestern East Carroll Parish west of LA 579 and downed trees, large tree limbs and caused minor damage to outbuildings as it tracked along Joes Bayou. As it approached the intersection of LA Hwy 577 and LA Hwy 877, several trees were snapped or uprooted, a road sign was blown over, and a home sustained damage to the roof, gutters, and flashing. Farther northeast, a mobile home along Martin Muse Rd was pushed off its block piers and destroyed. Tin from the home was strewn downwind along the path. The tornado lifted south of LA Highway 881. This tornado was observed and recorded from at least three different locations, including along I-20 near Delhi, along LA Hwy 577, and crossing LA Hwy 580. Total path length across Madison and East Carroll parishes was 16.2 miles.
Tornado, Richland
- When
- December 28, 4:19 PM CST to 4:23 PM CST
- Where
- Richland County, 0.74 mi ENE of Warden to 1.17 mi E of Mitchiner
- Rating
- EF0
- Path length
- 3.62 mi
- Path width
- 100 yd
- Continued into
- West Carroll, La (JAN)
- Property damage
- $25,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.536, -91.489
This EF-1 tornado touched down north of Poverty Point Reservoir in the Black Bear Golf Club. Large tree limbs were downed from several hardwood trees. The garage down from a golf cart storage building, which faced south, was partially blown outward. Golf course employees also mentioned furniture on the golf course had also been thrown and displaced. It then crossed into West Carroll Parish south of LA 877 and snapped small hardwood trees. It dissipated just south of LA 134.
Thunderstorm Wind, Richland
- When
- December 28, 4:20 PM CST
- Where
- Richland County, 0.57 mi SSE of Cuthbert
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $5,000
- Reported by
- Law Enforcement
- Coordinates
- 32.542, -91.497
Multiple power lines were blown down near Hwy 17 north of Delhi.
Tornado, East Carroll
- When
- December 28, 4:22 PM CST to 4:39 PM CST
- Where
- East Carroll County, 9.58 mi WSW of Roosevelt to 3.55 mi W of Transylvania Arpt
- Rating
- EF1
- Path length
- 11.17 mi
- Path width
- 280 yd
- Property damage
- $200,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.538, -91.390
This tornado began near LA Highway 577 north of Waverly and tracked northeast, where it damaged the roof of a house on Highway 577 and snapped several trees. It also peeled tin off the roof of an outbuilding and spread debris into the field northeastward along the path. The tornado continued northeastward largely across open fields, crossed into southwestern East Carroll Parish west of LA 579 and downed trees, large tree limbs and caused minor damage to outbuildings as it tracked along Joes Bayou. As it approached the intersection of LA Hwy 577 and LA Hwy 877, several trees were snapped or uprooted, a road sign was blown over, and a home sustained damage to the roof, gutters, and flashing. Farther northeast, a mobile home along Martin Muse Rd was pushed off its block piers and destroyed. Tin from the home was strewn downwind along the path. The tornado lifted south of LA Highway 881. This tornado was observed and recorded from at least three different locations, including along I-20 at Delhi, along LA Hwy 577, and crossing LA Hwy 580. Total path length across Madison and East Carroll parishes was 16.2 miles.
Tornado, West Carroll
- When
- December 28, 4:23 PM CST to 4:26 PM CST
- Where
- West Carroll County, 1.7 mi SE of Epps to 2 mi ENE of Epps
- Rating
- EF1
- Path length
- 2.02 mi
- Path width
- 130 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.582, -91.460
This EF-1 tornado touched down north of Poverty Point Reservoir in the Black Bear Golf Club. Large tree limbs were downed from several hardwood trees. The garage down from a golf cart storage building, which faced south, was partially blown outward. Golf course employees also mentioned furniture on the golf course had also been thrown and displaced. It then crossed into West Carroll Parish south of LA 877 and snapped small hardwood trees. It dissipated just south of LA 134.
Tornado, Madison
- When
- December 28, 4:28 PM CST to 4:30 PM CST
- Where
- Madison County, 1.66 mi WSW of Tendal to 1.3 mi NW of Tendal
- Rating
- EF1
- Path length
- 1.79 mi
- Path width
- 200 yd
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.420, -91.396
This brief tornado crossed I-20 and US 80 between Waverly and Tendal, snapping and uprooting trees along the path.
Thunderstorm Wind, East Carroll
- When
- December 28, 4:45 PM CST to 4:46 PM CST
- Where
- East Carroll County, 3.29 mi NNW of Roosevelt to 2.29 mi WSW of Alsatia
- Measured
- 57 kt (66 mph) estimated gust
- Property damage
- $5,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.611, -91.258
Several trees were damaged or downed along highway 580 just west of Alsatia.
Tornado, East Carroll
- When
- December 28, 4:49 PM CST to 5:03 PM CST
- Where
- East Carroll County, 0.95 mi WSW of Alsatia to 6.12 mi ENE of Atherton
- Rating
- EF0
- Path length
- 10.71 mi
- Path width
- 300 yd
- Continued into
- Issaquena, Ms (JAN)
- Property damage
- $40,000
- Reported by
- NWS Storm Survey
- Coordinates
- 32.616, -91.195
This tornado began near LA Highway 580 in the Alsatia community and moved across US 65 and downed trees and large tree limbs. Some tree limbs blocked railroad tracks. One house near the intersection of Fletcher Loop and George Hart Road sustained significant shingle loss, but the wooden beams and plywood remained intact. The tornado continued northeastward and paralleled the Mississippi River east of Transylvania for some time before crossing into Issaquena County near the Fitler community. The tornado crossed MS Highway 1, where it destroyed a shed, damaged a carport, and shifted a mobile home off its foundation. It continued to break branches and snap small softwood trees. The tornado dissipated just beyond Moon Lake where additional tree damage was noted from hi-res satellite data west of Cary. The total path length from the Louisiana side into Mississippi is roughly 18 miles.
Thunderstorm Wind, Catahoula
- When
- December 28, 4:55 PM CST
- Where
- Catahoula County, 0.59 mi E of Jonesville
- Measured
- 55 kt (63 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Local Official
- Coordinates
- 31.620, -91.820
A utility pole and large tree limb fell on Division Street.
Thunderstorm Wind, Concordia
- When
- December 28, 5:07 PM CST to 5:08 PM CST
- Where
- Concordia County, 1.17 mi ESE of Lismore to 2.8 mi NNE of Monterey
- Measured
- 65 kt (75 mph) estimated gust
- Property damage
- $350,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.511, -91.733
A few homes were damaged with minor to major roof damage. Worst damage was when a large section of roof was pealed back and portions broken apart. A few other sheds were damaged with roof damage as well. Trees were uprooted and other damaged. Much of this was on the east side of the lake where winds were unimpeded. Peak winds were around 75 mph.
Thunderstorm Wind, Catahoula
- When
- December 28, 5:10 PM CST
- Where
- Catahoula County, 0.59 mi E of Sicily Is
- Measured
- 61 kt (70 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Law Enforcement
- Coordinates
- 31.850, -91.660
Trees and power lines were down. Some homes sustained roof damage.
Thunderstorm Wind, Concordia
- When
- December 28, 5:11 PM CST
- Where
- Concordia County, 0.59 mi E of Clayton
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Law Enforcement
- Coordinates
- 31.720, -91.540
Trees and power lines were blown down.
Tornado, Concordia
- When
- December 28, 5:12 PM CST to 5:13 PM CST
- Where
- Concordia County, 0.87 mi WSW of Ridgecrest to 0.57 mi SW of Ridgecrest
- Rating
- EF1
- Path length
- 0.37 mi
- Path width
- 80 yd
- Property damage
- $10,000
- Reported by
- NWS Storm Survey
- Coordinates
- 31.593, -91.512
This brief tornado touched down in the community of Ridgecrest along Hammett Addition Circle where it uprooted trees and broke a fence. It broke large branches and it also shifted a shed off its foundation. Tin was noted in the field along HWY 84 where the tornado dissipated.
Hail, Madison
- When
- December 28, 5:23 PM CST
- Where
- Madison County, 1.36 mi WSW of Tallulah Scott Arpt
- Measured
- 1.75 in hail
- Reported by
- Public
- Coordinates
- 32.410, -91.170
Hail as large as 1.75 inches fell across the area.
Thunderstorm Wind, Concordia
- When
- December 28, 5:24 PM CST
- Where
- Concordia County, 1.65 mi W of Vidalia
- Measured
- 62 kt (71 mph) estimated gust
- Property damage
- $80,000
- Reported by
- Utility Company
- Coordinates
- 31.549, -91.458
A building had a large section of the rood collapse. A few trees were also uprooted in the area.
Thunderstorm Wind, Concordia
- When
- December 28, 5:25 PM CST
- Where
- Concordia County, 0.69 mi N of Vidalia
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $10,000
- Reported by
- Utility Company
- Coordinates
- 31.560, -91.430
Tree and utility lines downed on South Spruce Street and South Oak Street in Vidalia.
Thunderstorm Wind, Tensas
- When
- December 28, 5:33 PM CST
- Where
- Tensas County, 0.91 mi NW of Lake Bruin
- Measured
- 53 kt (61 mph) measured gust
- Reported by
- NWS Employee
- Coordinates
- 31.990, -91.260
A 61 mph wind gust measured via weather station observation.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Tornadoes and Damaging Winds in Mississippi, December 28, 20241 death · 5 injured · $6.0 million · EF3 · 72 events
- Tornadoes and Hail in Texas, December 28, 20241 death · 16 injured · EF3 · 16 events
- Dense Fog in Iowa, December 28, 20243 deaths · 3 injured · 1 event
- Avalanche in Utah, December 28 to 31, 20242 deaths · 2 events
- Tornado and Damaging Winds in Alabama, December 28 to 29, 2024$3.1 million · EF1 · 24 events
- Tornadoes and Damaging Winds in Mississippi, December 28, 2024$100,000 · EF1 · 19 events
- Tornadoes and Damaging Winds in Louisiana, December 28, 2024$80,000 · EF1 · 11 events
- Tornadoes and Damaging Winds in Alabama, December 28 to 29, 20242 injured · EF1 · 38 events
- Hail in Arkansas, December 28, 2024$251,000 · 2.75 in hail · 2 events
- Flash Flooding and Hail in Texas, December 28, 2024$30,000 · 1 in hail · 6 events
- Damaging Wind in Tennessee, December 28, 2024$30,000 · 70 kt wind · 1 event
- Dense Fog in Missouri, December 28, 202411 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-10-01. Each event’s entry at NCEI: 1229228, 1229230, 1229231, 1229869, 1229870, 1225289, 1225296, 1227981, 1225290, 1225297, 1252548, 1229872, 1225298, 1229232, 1229895, 1229233, 1229234, 1225302, 1229236, 1229902, 1229235, 1229237.